# SDR USAA050700

- Difficulty date: May 17, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65525941
- Condition: Cracked
- Location: Fuselage
- Part time: 50,136 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT CRACKED .5 INCH, FORWARD CARGO AIR DIST BAY BS 540 LBL "0", OUTBOARD ANGLE FLOOR SUPPORT.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02.  (M)
